Posted 5/4/2021 11:29 AM (GMT -6)
A few months ago I started taking turmeric, and I noticed my bowel movements got a LOT more formed and normal-looking. So I was pretty happy with it for a good while.
However I noticed some weird side effects which I haven't seen reported anywhere else. The first day I started taking it I felt a stinging on the back of one of my legs, felt kind of like my leg hair got caught on something and was being pulled, but I didn't see anything. Then a few days or weeks later I got a weird painful bump that eventually burst and looked a bit infected. That went away, then I got another worse one, and another worse one and then I stopped taking the turmeric. I'm still healing up.
I've read a bit and can't find anything like this as a side effect of taking turmeric. I suspect it may be an interaction with my azathioprine.
Has anyone else encountered this sort of thing?